MAUDE Adverse Event Report: JIANGSU BETTER ELECTRIC SURGICAL CLIPPER, CHARGING BASE; RAZOR, SURGICAL

JIANGSU BETTER ELECTRIC SURGICAL CLIPPER, CHARGING BASE; RAZOR, SURGICAL
Model Number CAH4414
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint information has been forwarded to the supplier for investigation.Investigation results are pending at this time as the sample has not yet been received by the supplier.A followup report will be submitted once the investigation has been completed by the supplier.
 
Event or Problem Description
The surgical clipper charger base was overheating, was warm to the touch.No injury.
 
Additional Manufacturer Narrative
There was no deviation recorded in the device history record for the affected lot.Review of the returned samples confirm that the failure was due to resistor r1 being burned out.This, in turn, was found to be due to voltage regulator failure.The defective product was manufactured in 2014.The exact date of shipment to the final customer and date when the customer had put the product to use was speculated to be 6 months but cannot be confirmed.From the investigation, the result is consistent with the symptom of extended usage, resulting in the voltage regulator failure.This in turn, resulted in the overheating.At this time no additional action will be taken but we will continue to monitor the trend of this type of incident.

Brand Name
SURGICAL CLIPPER, CHARGING BASE
Common Device Name
RAZOR, SURGICAL
Manufacturer (Section D)
JIANGSU BETTER ELECTRIC
11 hui hai rd. bin hai zone, q
jiang su 22620 0
CH  226200
MDR Report Key8482722
Report Number1423537-2019-00302
Device Sequence Number1432241
Product Code LWK
UDI-Device Identifier00885380048015
UDI-Public00885380048015
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAH4414
Device Catalogue NumberCAH4414
Device Lot Number1427-996 AND 1427-2470
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date03/19/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/04/2019
Supplement Report FDA Received Date05/14/2019
Patient Sequence Number1